# SDR 252TR0025

- Difficulty date: August 2, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,378 hours, 31,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRAIN MAST SUPPORT CHANNEL AT BS 987+8 AND STR 25LT.  REPLACED SUPPORT CHANNEL PER SRM 51-10-2.
